# SDR UIEA2018072301534

- Difficulty date: July 23, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,493 hours, 17,880 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IDLE DISAGREE ON DESCENT LT N1 INDICATED 41% RT 30% N1. PERFORMED BITE TEST OF PSEU NO CURRENT FAULTS INDICATED EICAS MSG CLEARED PER AMM 32-09-06 & FIM 71-05.
